# SDR ABXA9500730

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 56553163
- Condition: Corroded
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND CORROSION AT C-2 DOOR PAN.  REPAIRED C-2 DOOR PAN IAW ABX REA D852-12338-MR.
